Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On the reduction of rank-one Drinfel'd modules

Author: David R. Hayes
Journal: Math. Comp. 57 (1991), 339-349
MSC: Primary 11G09; Secondary 11G20, 11R58
MathSciNet review: 1079021
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Drinfeld modules of rank one associated to all elliptic curves over the finite fields $ {\mathbb{F}_2}$ and $ {\mathbb{F}_3}$ are computed in explicit form. These examples illustrate the theory of the j-invariant of such modules as developed by Gekeler and Dorman.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11G09, 11G20, 11R58

Retrieve articles in all journals with MSC: 11G09, 11G20, 11R58

Additional Information

PII: S 0025-5718(1991)1079021-7
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia